MAUDE Adverse Event Report: ABBOTT ENTRANT HF; No Match

ABBOTT ENTRANT HF; No Match
Model Number CDHFA300Q
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that inappropriate defibrillation therapy was delivered due to incorrect interpretation of atrial fibrillation.The physician didn't allege a malfunction against the device and alleged the device performed as expected based on the programmed settings.No intervention has been performed at this time to resolve the event.The patient was in stable condition and will continue to be monitored.

Brand Name
ENTRANT HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25669143
Report Number2017865-2026-13559
Device Sequence Number21444578
Product Code NIK
UDI-Device Identifier05415067032850
UDI-Public(01)05415067032850(10)P000220482(17)261130
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA300Q
Device Catalogue NumberCDHFA300Q
Device Lot NumberP000220482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown